# SDR SWAA2022122072222

- Difficulty date: November 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON LH HORIZONTAL STAB RIB 5 STIFFENER 4.   PERFORMED HFEC AT SUSPECTED CRACK ON LH HORIZONTAL STAB. STIFFENER 4 IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK CONFIRMED AT LOWER SECTION OF STIFFENER.   REMOVED DAMAGE AT LH HORIZONTAL STAB. RIB #5 STIFFENER 4 AS PER SRM 55-10-09-2R-4REMOVED DAMAGE FROM THE WEB AND THE LOWER CHORD OF THE LH HORIZONTAL STAB. RIB #5 IAW SRM 55-10-09-2R-5.  PERFORMED HFEC INSP ON REWORKED AREA IAW NDT P6 51-00-00 PROC.23, NO CRACKS.   FABRICATED REPAIR , ANGLE AND SHIM IAW SRM 55-10-09-2R-5 REPAIR 5 TREATED AND PRIMED, FABRICATED REPAIR AND BARE METAL AT REPAIR AREA IAW AMM 51-21-41-370-801 AND 51-21-72-370-804. INSTALLED REPAIR IAW SRM 55-10-09-2R-5 REPAIR 5.
